Upped to 40 mg of Progesterone, still symptoms. What to do about increasing?
I've written before. I was on 20 mg of progesterone, prescribed by a compounding pharmacist. I told him I was still having symptoms (spotting, shortened time between periods, bloating, water retention, depression, fatigue). After some deliberation he decided to double the dose, which is 40 mg. He had me start on day 17 due to it not lengthening the time between periods while starting on day 14. Ok, so now, I'm still having bloating and water retention, and in fact, I believe it's worse. Also having either spotting or a very light period this month. I'm not sure what to do next. I understand I should use more. I am in the middle of my period right now. Should I wait until my next one to start using an increased dose? I am 46 and perimenopausal. I usually have a pretty good idea when I will start my period (Usually comes about every 25 days but no always).
Saliva results show estrogen dominance but it looks like my estrogen is on the low side.
Estradiol 1.3 (1.3-3.3 range)
Progesterone 21 (75-270 range)
Ratio: Pg/E2 16 (optimal: 100-500 when E2 1.3-3.3 pg/mL)